Description:

Zyrtec is an anti-allergic used to treat hayfever and other allergic conditions. It is fast acting, usually within 10-20 minutes after taking it, non-sedating and its effect lasts for 24 hours.

Active Ingredients:Cetirizine 1% Oral Solution.

 

Dosage:

Adults and children over 6 years of age: 1 spoon (5ml) twice daily or 1 spoon (5ml) once daily.
(Unless directed by a physician) 1-6 years – 1/2 spoon (2.5ml) twice daily or 1 spoon (5ml) once daily.

Warnings:

Do not exceed the recommended dose. People with kidney problems , and pregnant or breast-feeding women should seek medical advice before taking Zyrtec.

Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

ZYRTEC 0.1% ORAL SOLN. 75ML

ZYRTEC 0.1% ORAL SOLN. 75ML

﷼18.00Price

    0097444115515-0097477179271

    ©2020 by Ibn RUSHD PHARMACY. Proudly created with Wix.com